# SDR DALA2023041302956

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,904 hours, 9,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR INTERNAL STRUCTURE DOUBLER AT FR86,STR2BR IN UPPER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH PRI 606202-14 REV. 0, VALIDATED ER/A 606202-14, EXISTING MODIFICATION INSTALLED AS PER EM 5330-01151-05B. MODIFICATION IS APPROVED AS PER FAA AD 2015-23-06. ADDITIONALLY DEVIATION FOR SHORT EDGE MARGIN WERE APPROVED AS PER DELTA ER/A543321-14AD. (2716670)
